Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2011 | Preprint | LibreCat-ID: 51537
Hilgert, Joachim, et al. Patterson--Sullivan Distributions in Higher Rank. 2011.
LibreCat | Download (ext.)
 

2011 | Preprint | LibreCat-ID: 51536
Hilgert, Joachim, et al. Integration on Non-Compact Supermanifolds. 2011.
LibreCat | Download (ext.)
 

2011 | Book | LibreCat-ID: 51494
Hilgert, Joachim, and Karl-Hermann Neeb. An Introduction to the Structure and Geometry of Lie Groups. Springer, 2011.
LibreCat | Download (ext.)
 

2011 | Journal Article | LibreCat-ID: 40073
Luks, Tomasz. “Hardy Spaces for the Laplacian with Lower Order Perturbations.” Studia Mathematica, vol. 204, no. 1, Institute of Mathematics, Polish Academy of Sciences, 2011, pp. 39–62, doi:10.4064/sm204-1-3.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39911
Rösler, Margit, and H. Remling. “The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform.” International Mathematics Research Notices, no. 18, Oxford University Press (OUP), 2011, pp. 4200–4225, doi:10.1093/imrn/rnq239.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39921
Rösler, Margit, and Michael Voit. “Limit Theorems for Radial Random Walks on p × Q-Matrices as p Tends to Infinity.” Mathematische Nachrichten, vol. 284, no. 1, Wiley, 2011, pp. 87–104, doi:10.1002/mana.200710235.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 51402
Hilgert, Joachim, et al. “Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs.” J. Algebra, vol. 323, 2010, pp. 1159–85.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 51401
Hilgert, Joachim, and A. Alldridge. “Invariant Berezin Integration on Homogeneous Supermanifolds.” J. Lie Theory, vol. 20, 2010, pp. 65–91.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 39924
Rösler, Margit. “Positive Convolution Structure for a Class of Heckman–Opdam Hypergeometric Functions of Type BC.” Journal of Functional Analysis, vol. 258, no. 8, Elsevier BV, 2010, pp. 2779–800, doi:10.1016/j.jfa.2009.12.007.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 51404
Hilgert, Joachim, and A. Pasquale. “Resonances and Residue Operators for Symmetric Spaces of Rank One.” J. Math. Pures Appl., vol. 91, 2009, pp. 495–507.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51403
Hilgert, Joachim, et al. “Asymptotic K-Support and Restrictions of Representations.” Representation Theory, vol. 13, 2009, pp. 460–69.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51405
Hilgert, Joachim, and G. Zhang. “Segal-Bargmann and Weyl Transforms on Compact Groups.” Monatsh. Math., vol. 158, 2009, pp. 85–305.
LibreCat
 

2009 | Book Chapter | LibreCat-ID: 51467
Hilgert, Joachim, and A. Pohl. “Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One.” Infinite Dimensional Harmonic Analysis IV, edited by J. Hilgert and et al., World Scientific, 2009.
LibreCat
 

2009 | Preprint | LibreCat-ID: 51541
Hilgert, Joachim, et al. Orthogonal Polynomials Associated to a Certain Fourth Order Differential Equation. 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51542
Hilgert, Joachim, et al. Special Functions Associated to a Certain Fourth Order Differential Equation. 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51540
Hilgert, Joachim, and M. Schröder. Patterson--Sullivan Distributions for Rank One Symmetric Spaces of the Noncompact Type. 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51539
Hilgert, Joachim, and A. Alldridge. Invariant Berezin Integration on Homogeneous Supermanifolds. 2009.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51543
Hilgert, Joachim, et al. Asymptotic K-Support and Restrictions of Representations. 2009.
LibreCat | Download (ext.)
 

2009 | Book (Editor) | LibreCat-ID: 51590
Hilgert, Joachim, et al., editors. Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific, 2009.
LibreCat
 

2009 | Conference Paper | LibreCat-ID: 39950
Rösler, Margit. “Convolution Algebras for Multivariable Bessel Functions.” Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271, doi:10.1142/9789812832825_0017.
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed